# SDR ZZDA2011478

- Difficulty date: May 13, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SHEAR CLIPS, STA 974, LONG 28L TO 29R, CORROSION.  ACCOMPLISHED SHEAR CLIPS REPLACEMENT PER B717 SRM 51-41-02.
